# SDR SWAA022570

- Difficulty date: October 30, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: 087SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- Aircraft time: 64,045 hours, 69,689 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C19901
- Condition: Misrouted
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT SERVICE DOOR EVACUATION SLIDE RELEASE CABLE MISROUTED.  REROUTED CABLE PER MM.
